MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704811
Medical Device Problem Codes Gas Output Problem (1266); Failure to Sense (1559); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that a ¿technical failure¿ alarm occurred whilst in use on patient.Reportedly, the device was swapped out.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The investigation was based on the reported event and log analysis of the affected oxylog 3000plus with product serial no.(b)(6), manufactured in june 2016.According to the logfile a technical failure could be confirmed at the reported time.The failure "sensor: s6 out of range" was logged, indicating that the measurement value of sensor s6 was outside the physical range.The device alarmed as specified and the ventilation function stops.In case of a technical problem (e.G."'technical failure' alarm has occurred") the device alarms visually and acoustically.The user replaced the device immediately.The patient didn't sustain any health consequences.This failure is usually caused by either the autozero valves or the sensor pcb.Since the same device failed 2 days earlier with the identical technical defect during use, we strongly recommend to check and repair the device according to the manufacturer's specifications before the next use.These parts usually do not need to be replaced during lifetime of the device, however in isolated cases they may need to be replaced.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key19687523
Report Number9611500-2024-00280
Device Sequence Number8131001
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)160610(93)5704811-22
Combination Product (Y/N)N
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown